# SDR USAA20090608SB096

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - PILOT REPORTED THE FORWARD LAVATORY SMOKE DETECTOR WAS NOT WORKING.  MAINTENANCE RECONNECTED WIRES TO BATTERY TERMINAL.  OPERATIONAL CHECK GOOD PER MM 26-14-00-5.
